Alert archive / Indiana / Special Weather Statements in 2015
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at Jun 12, 2015, 4:21 PM EDT for Clay County, Owen County, Indiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2015, 4:21 PM EDT (20:21 UTC)
- Expired
- Jun 12, 2015, 5:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Indianapolis, IN
Counties Clay County, IN, Owen County, IN
The radar
The Indianapolis radar (KIND), 51 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 398 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1049 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 298 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
977
WWUS83 KIND 122021
SPSIND
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
421 PM EDT FRI JUN 12 2015
INZ045-052>054-062-122100-
CLAY-MONROE-MORGAN-OWEN-PUTNAM-
421 PM EDT FRI JUN 12 2015
...STRONG THUNDERSTORM ADVISORY FOR EASTERN CLAY...NORTHWESTERN
MONROE...SOUTHWESTERN MORGAN...OWEN AND SOUTHERN PUTNAM COUNTIES
UNTIL 500 PM EDT...
AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BRAZIL TO 12 MILES
NORTH OF LINTON...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
SPENCER...
COAL CITY...
BOWLING GREEN...
PATRICKSBURG...
FREEDOM...
CAGLES MILL LAKE...
CLOVERDALE...
MCCORMICKS CREEK STATE PARK...
DEVORE...
QUINCY...
GOSPORT...
EMINENCE...
BELLE UNION...
STINESVILLE...
LITTLE POINT...
ELLETTSVILLE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3948 8715 3963 8668 3963 8665 3962 8664
3960 8665 3960 8662 3919 8656 3920 8717
TIME...MOT...LOC 2021Z 262DEG 26KT 3948 8707 3920 8708
$$
LEE/TUCEKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Jun 12, 3:30 PM EDT, 51 minutes earlier.
Area forecast discussion, Jun 12, 3:30 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 330 PM EDT FRI JUN 12 2015 .UPDATE... SYNOPSIS...NEAR TERM...SHORT TERM AND LONG TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 330 PM EDT FRI JUN 12 2015 A QUASI-STATIONARY FRONTAL SYSTEM WILL MEANDER ACROSS THE NORTHERN PARTS OF OUR REGION TO THE SOUTHERN GREAT LAKES WELL INTO NEXT WEEK. THIS WILL RESULT IN AN ACTIVE PATTERN AND A GOOD CHANCE OF THUNDERSTORMS THROUGH MUCH OF THE PERIOD. A STRONG UPPER RIDGE OVER THE SOUTHEAST U.S. WILL KEEP TEMPERATURES QUITE WARM...BUT THEY MAY TEMPORARILY COOL TO NEAR NORMAL AROUND THE MIDDLE OF NEXT WEEK AS THE UPPER FLOW BECOMES A LITTLE MORE ZONAL THEN. && .NEAR TERM /TONIGHT/... ISSUED AT 330 PM EDT FRI JUN 12 2015 RADAR INDICATED NUMEROUS SHOWERS AND THUNDERSTORMS WERE DEVELOPING ACROSS ILLINOIS AND IT APPEARS LIKELY WE WILL SEE ANOTHER ROUND OF THUNDERSTORMS THIS EVENING. WILL GO WITH LIKELY POPS MOST AREAS THIS EVENING AS AN UPPER DISTURBANCE MOVING INTO THE UPPER MISSISSIPPI VALLEY PUSHES INTO OUR REGION TONIGHT. HRR MODELS INDICATE SHOWERS AND THUNDERSTORMS SHOULD DIMINISH LATER TONIGHT WITH LOSS OF DAYTIME HEATING AND WILL GO WITH CHANCE POPS AFTER MIDNIGHT. MODELS INDICATE A COLD FRONT OVER NORTHERN ILLINOIS MAY STALL ACROSS THE NORTHERN PARTS OF OUR REGION LATER TONIGHT. LOWS TONIGHT WILL BE NEAR 70 TO LOWER 70S CENTRAL AND SOUTH AND POSSIBLY UPPER 60S FAR NORTH. WENT CLOSE TO A MOS BLEND ON TEMPERATURES IN MOST CASES. && .SHORT TERM /SATURDAY THROUGH MONDAY/... ISSUED AT 330 PM EDT FRI JUN 12 2015 A FRONTAL SYSTEM STALLED ACROSS OUR NORTHERN SECTIONS SATURDAY WILL MOVE NORTH INTO THE SOUTHERN GREAT LAKES LATE SATURDAY AND REMAIN THERE REST OF THE SHORT TERM BEFORE MOVING SOUTH AGAIN AFTER THE WEEKEND. MODELS KEEP US UNDER A WARM HUMID AIRMASS AND WILL GO WITH CHANCE POPS THROUGH THE WEEKEND INCREASING TO LIKELY POPS MONDAY AS AN UPPER DISTURBANCE MOVES OUR WAY BY MONDAY. SOME MODELS INDICATE A LULL IN THUNDERSTORM CHANCES SATURDAY AND SATURDAY NIGHT AND WILL GO ONLY LOW CHANCES THEN. AIRMASS REMAINS QUITE WARM AND HUMID. MODELS HAVE TRENDED A WARMER ON SATURDAY...BUT WITH LOTS OF CLOUDS WILL CUT TEMPERATURES A FEW DEGREES THEN. HIGHS MOST OF THIS PERIOD WILL BE IN THE MIDDLE 80S OVER NORTHERN SECTIONS AND UPPER 80S IN THE SOUTH. LOWS WILL BE NEAR 70 OR LOWER 70S BOTH SATURDAY AND SUNDAY NIGHT. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... ISSUED AT 330 PM EDT FRI JUN 12 2015 THE EXTENDED PERIOD WILL BE AN ACTIVE AND VERY SUMMER LIKE PATTERN CONTINUING INTO NEXT WORK WEEK WITH A FRONTAL BOUNDARY MEANDERING ACROSS THE REGION AND REMAINING JUST TO THE NORTH OF A SUBTROPICAL RIDGE. THIS WILL RESULT IN ALMOST DAILY CHANCES FOR SCATTERED SHOWERS AND THUNDERSTORMS...AND TEMPERATURES RIGHT AT CLIMATOLOGICAL NORMAL FOR THIS TIME OF YEAR. SUPERBLEND INITIALIZATION APPEARS TO REFLECT THIS PATTERN VERY WELL...SO DID NOT NEED TO MAKE MANY ADJUSTMENTS AT THIS TIME. TYPICAL...IF SOMEWHAT ACTIVE...SUMMERTIME PATTERN EXPECTED FOR THE COMING WORK WEEK WITH A FRONTAL BOUNDARY IMPINGING UPON THE REGION AND THE PERIPHERY OF A SUBTROPICAL RIDGE TO THE SOUTHEAST COMBINING TO NECESSITATE THE CHANCE FOR THUNDERSTORMS ESSENTIALLY EVERY PERIOD. THAT SAID...DO NOT EXPECT A TOTAL WASHOUT BY ANY MEANS...AND HAVE BUMPED MAX TEMPS UP A BIT EARLY IN THE WEEK AS A RESULT AS TYPICAL MODEL TENDENCY TO OVERDO COVERAGE OF CONVECTIVE PRECIP IS LIKELY IMPACTING MODEL TEMPERATURES SOMEWHAT. SHOULD SEE TEMPS NEAR TO JUST SLIGHTLY ABOVE SEASONAL NORMAL THROUGH THE PERIOD. && .AVIATION /DISCUSSION FOR THE 121800Z TAFS/... ISSUED AT 105 PM EDT FRI JUN 12 2015 NUMEROUS SHOWERS AND THUNDERSTORMS AT TIMES ACROSS NORTHERN AND CENTRAL THIS AFTERNOON AND EVENING. LOW PRESSURE OVER NORTHERN ILLINOIS WILL TRACK EAST ACROSS THE SOUTHERN GREAT LAKES THIS AFTERNOON CAUSING A TRAILING COLD FRONT OVER NORTHERN ILLINOIS TO MOVE TO NEAR KLAF TONIGHT AND STALLING THERE LATE TONIGHT INTO SATURDAY. VFR CONDITIONS WILL BE THE RULE AT KIND...KHUF AND KBMG OUTSIDE OF THUNDERSTORMS. WENT WITH PREDOMINATE CEILINGS AROUND 4 THOUSAND FEET THROUGH TONIGHT AND SCATTERED CU WITH BROKEN MID CLOUDS SATURDAY MORNING ON. VISIBILITIES COULD BE BRIEFLY 1 TO 2 MILES IN THUNDERSTORMS...BUT OTHERWISE VFR. KLAF MAY SEE PERIODS OF MVFR CEILINGS TONIGHT AND EARLY SATURDAY. OTHERWISE...VFR OUTSIDE OF THUNDERSTORMS. CONVECTION SHOULD INCREASE THIS AFTERNOON AND THEN DIMINISH LATE TONIGHT. ONLY EXPECT WIDELY SCATTERED SHOWERS OR THUNDERSTORMS LATE TONIGHT AND SATURDAY. SOUTHWEST WINDS OF 12 KNOTS WITH GUSTS 20 T0 25 KNOTS POSSIBLE THIS AFTERNOON. WINDS WILL BE SOUTHWEST AT 10 KNOTS OR LESS MOST OTHER PERIODS AND MAY BE LIGHT AND VARIABLE AT TIMES AT KLAF TONIGHT AND SATURDAY. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JH NEAR TERM...JH SHORT TERM...JH LONG TERM...SMF AVIATION...JH VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 12, 3:58 AM EDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 358 AM EDT FRI JUN 12 2015 INZ021-028>031-035>049-051>057-131000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH- 358 AM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SCATTERED SEVERE THUNDERSTORMS. HAZARDS: DAMAGING WINDS...TORRENTIAL RAINS PRODUCING LOCALIZED FLOODING...DANGEROUS LIGHTNING...LARGE HAIL AND ISOLATED TORNADOES. TIMING: GREATEST THREAT FOR SEVERE WILL BE DURING THE AFTERNOON AND EVENING. DISCUSSION: LOW PRESSURE WILL TRACK ALONG A NEARLY STATIONARY FRONT ACROSS NORTHERN INDIANA LATER TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY...INCREASING IN COVERAGE AND INTENSITY LATER THIS AFTERNOON AND INTO THE EVENING. STORMS WILL DECREASE IN COVERAGE OVERNIGHT AS THE LOW SHIFTS OFF TO THE EAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: DAILY CHANCES FOR SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE THROUGH NEXT WEEK. LIGHTNING...BRIEF HEAVY RAIN AND GUSTY WINDS ARE LIKELY WITH ANY STORM. A GREATER RISK FOR SCATTERED SEVERE STORMS WILL EXIST SUNDAY AFTERNOON AND EVENING. DISCUSSION: A FRONTAL BOUNDARY WILL REMAIN ACROSS THE REGION THIS WEEKEND AND INTO NEXT WEEK. THE FRONT ALONG WITH OCCASIONAL UPPER WAVES WILL INTERACT WITH A VERY WARM...MOIST AND UNSTABLE ATMOSPHERE AND RESULT IN AN UNSETTLED PERIOD THROUGH MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060>065-067>072-131000- SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- 358 AM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: SCATTERED STRONG STORMS. HAZARDS: GUSTY WINDS...TORRENTIAL RAINS PRODUCING LOCALIZED FLOODING...DANGEROUS LIGHTNING AND HAIL. DISCUSSION: LOW PRESSURE WILL TRACK ALONG A NEARLY STATIONARY FRONT ACROSS NORTHERN INDIANA LATER TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE TODAY...INCREASING IN COVERAGE AND INTENSITY LATER THIS AFTERNOON AND INTO THE EVENING. STORMS WILL DECREASE IN COVERAGE OVERNIGHT AS THE LOW SHIFTS OFF TO THE EAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: DAILY CHANCES FOR SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE THROUGH NEXT WEEK. LIGHTNING...BRIEF HEAVY RAIN AND GUSTY WINDS ARE LIKELY WITH ANY STORM. DISCUSSION: A FRONTAL BOUNDARY WILL REMAIN ACROSS THE REGION THIS WEEKEND AND INTO NEXT WEEK. THE FRONT ALONG WITH OCCASIONAL UPPER WAVES WILL INTERACT WITH A VERY WARM...MOIST AND UNSTABLE ATMOSPHERE AND RESULT IN AN UNSETTLED PERIOD THROUGH MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) RYAN
In the hours before
Special weather statement, Jun 12, 2:10 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
210 PM EDT FRI JUN 12 2015
INZ042-121830-
RANDOLPH-
210 PM EDT FRI JUN 12 2015
...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN RANDOLPH COUNTY
UNTIL 230 PM EDT...
AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF WINCHESTER...OR 12 MILES
SOUTH OF PORTLAND. THIS STORM WAS NEARLY STATIONARY.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
RIDGEVILLE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4017 8508 4030 8512 4031 8508 4031 8481
4017 8481
TIME...MOT...LOC 1810Z 180DEG 0KT 4026 8493
LEE/TUCEKSpecial weather statement, Jun 12, 2:28 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
228 PM EDT FRI JUN 12 2015
INZ042-121845-
RANDOLPH-
228 PM EDT FRI JUN 12 2015
...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN RANDOLPH COUNTY
UNTIL 245 PM EDT...
AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF WINCHESTER...OR 15 MILES
SOUTH OF PORTLAND...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
UNION CITY...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4016 8499 4025 8499 4031 8481 4031 8480
4016 8480 4016 8481
TIME...MOT...LOC 1829Z 259DEG 29KT 4023 8490
LEE/TUCEKLocal storm report, Jun 12, 2:43 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
243 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND DMG RUSHVILLE 39.61N 85.45W
06/12/2015 RUSH IN TRAINED SPOTTER
LARGE LIMB DOWNED FROM OAK TREE AT 7TH AND HARRISON.
&&
DRTSpecial weather statement, Jun 12, 3:48 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
348 PM EDT FRI JUN 12 2015
INZ037-039-047-122015-
BOONE-HAMILTON-MARION-
348 PM EDT FRI JUN 12 2015
...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN BOONE...SOUTHWESTERN
HAMILTON AND NORTHERN MARION COUNTIES UNTIL 415 PM EDT...
AT 345 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF ZIONSVILLE...OR 17 MILES
NORTHWEST OF INDIANAPOLIS...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ZIONSVILLE...
CARMEL...
FISHERS...
NOBLESVILLE...
WHITESTOWN...
WESTFIELD...
CASTLETON...
GEIST RESERVOIR...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3989 8594 3992 8633 3992 8640 3998 8641
4012 8600
TIME...MOT...LOC 1949Z 258DEG 23KT 3995 8635
LEE/TUCEKSpecial weather statement, Jun 12, 4:12 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
412 PM EDT FRI JUN 12 2015
INZ039-047-048-122045-
HAMILTON-HANCOCK-MARION-
412 PM EDT FRI JUN 12 2015
...STRONG THUNDERSTORM ADVISORY FOR SOUTHEASTERN HAMILTON...
NORTHWESTERN HANCOCK AND NORTHEASTERN MARION COUNTIES UNTIL 445 PM
EDT...
AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CARMEL...OR 13 MILES NORTH OF
INDIANAPOLIS...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CARMEL...
NOBLESVILLE...
FISHERS...
WILLIAMS CREEK...
WESTFIELD...
CASTLETON...
GEIST RESERVOIR...
MCCORDSVILLE...
FORTVILLE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4018 8591 4002 8586 3995 8587 3994 8583
3988 8581 3990 8624 4001 8624
TIME...MOT...LOC 2012Z 270DEG 22KT 3996 8617
LEE/TUCEKSpecial weather statement, Jun 12, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
421 PM EDT FRI JUN 12 2015
INZ045-052>054-062-122100-
CLAY-MONROE-MORGAN-OWEN-PUTNAM-
421 PM EDT FRI JUN 12 2015
...STRONG THUNDERSTORM ADVISORY FOR EASTERN CLAY...NORTHWESTERN
MONROE...SOUTHWESTERN MORGAN...OWEN AND SOUTHERN PUTNAM COUNTIES
UNTIL 500 PM EDT...
AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BRAZIL TO 12 MILES
NORTH OF LINTON...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
SPENCER...
COAL CITY...
BOWLING GREEN...
PATRICKSBURG...
FREEDOM...
CAGLES MILL LAKE...
CLOVERDALE...
MCCORMICKS CREEK STATE PARK...
DEVORE...
QUINCY...
GOSPORT...
EMINENCE...
BELLE UNION...
STINESVILLE...
LITTLE POINT...
ELLETTSVILLE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3948 8715 3963 8668 3963 8665 3962 8664
3960 8665 3960 8662 3919 8656 3920 8717
TIME...MOT...LOC 2021Z 262DEG 26KT 3948 8707 3920 8708
LEE/TUCEKThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 11:13 AM EDT | Special Weather Statement | IND | Hancock | 47 min |
| Jun 12, 11:41 AM EDT | Special Weather Statement | IND | Henry | 34 min |
| Jun 12, 11:59 AM EDT | Special Weather Statement | IND | Marion | 31 min |
| Jun 12, 12:27 PM EDT | Special Weather Statement | IND | Hancock | 33 min |
| Jun 12, 12:38 PM EDT | Special Weather Statement | IND | Hendricks | 22 min |
| Jun 12, 12:49 PM EDT | Special Weather Statement | IND | Madison | 26 min |
| Jun 12, 12:53 PM EDT | Special Weather Statement | IND | Hamilton | 37 min |
| Jun 12, 1:02 PM EDT | Special Weather Statement | IND | Marion | 28 min |
| Jun 12, 1:12 PM EDT | Special Weather Statement | IND | Henry | 33 min |
| Jun 12, 1:19 PM EDT | Special Weather Statement | IND | Hancock | 41 min |
| Jun 12, 1:21 PM EDT | Special Weather Statement | IND | Delaware, Madison | 39 min |
| Jun 12, 1:31 PM EDT | Special Weather Statement | IND | Marion | 29 min |
| Jun 12, 1:53 PM EDT | Special Weather Statement | IND | Henry | 37 min |
| Jun 12, 1:56 PM EDT | Special Weather Statement | IND | Randolph | 19 min |
| Jun 12, 2:10 PM EDT | Special Weather Statement | IND | Randolph | 20 min |
| Jun 12, 2:28 PM EDT | Special Weather Statement | IND | Randolph | 17 min |
| Jun 12, 3:48 PM EDT | Special Weather Statement | IND | Hamilton | 27 min |
| Jun 12, 4:12 PM EDT | Special Weather Statement | IND | Hamilton | 33 min |
| Jun 12, 4:45 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Tippecanoe | 30 min |
| Jun 12, 4:49 PM EDT | Severe Thunderstorm Warning | IND | Tippecanoe, Warren | 26 min |
| Jun 12, 5:04 PM EDT | Special Weather Statement | IND | Henry | 41 min |
| Jun 12, 5:06 PM EDT | Special Weather Statement | IND | Hendricks | 24 min |
| Jun 12, 5:09 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Tippecanoe | 36 min |
| Jun 12, 5:12 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan | 33 min |
| Jun 12, 5:15 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Fountain, Montgomery, Tippecanoe, Warren | 30 min |
| Jun 12, 5:21 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan | 24 min |
| Jun 12, 5:24 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Madison, Randolph | 51 min |
| Jun 12, 5:35 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Morgan | 18 min |
| Jun 12, 5:42 PM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Hamilton, Howard, Madison and 3 more | 48 min |
| Jun 12, 5:46 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Morgan, Shelby | 29 min |
| Jun 12, 5:49 PM EDT | Severe Thunderstorm Warning | IND | Clinton, Fountain, Montgomery, Parke, Tippecanoe, Vermillion and 1 more | 26 min |
| Jun 12, 6:12 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Johnson, Rush, Shelby | 33 min |
| Jun 12, 6:14 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Fountain, Montgomery, Tippecanoe | 31 min |
| Jun 12, 6:40 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush, Shelby | 35 min |
| Jun 12, 6:42 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Montgomery, Tipton | 36 min |
| Jun 12, 6:57 PM EDT | Areal Flood Advisory | IND | Henry, Rush | 3 hr |
Nearby
Special Weather Statements in Indiana, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.